Open Access
Translator Disclaimer
July, 2001 Galois points on quartic surfaces
Hisao YOSHIHARA
J. Math. Soc. Japan 53(3): 731-743 (July, 2001). DOI: 10.2969/jmsj/05330731

Abstract

Let S be a smooth hypersurface in the projective three space and consider a projection of S from PS to a plane H. This projection induces an extension of fields k(S)/k(H). The point P is called a Galois point if the extension is Galois. We study structures of quartic surfaces focusing on Galois points. We will show that the number of the Galois points is zero, one, two, four or eight and the existence of some rule of distribution of the Galois points.

Citation

Download Citation

Hisao YOSHIHARA. "Galois points on quartic surfaces." J. Math. Soc. Japan 53 (3) 731 - 743, July, 2001. https://doi.org/10.2969/jmsj/05330731

Information

Published: July, 2001
First available in Project Euclid: 9 June 2008

zbMATH: 1067.14510
MathSciNet: MR1828978
Digital Object Identifier: 10.2969/jmsj/05330731

Subjects:
Primary: 14J70
Secondary: 14J27 , 14J28

Keywords: elliptic surface , Galois point , Projective transformation , Quartic surface

Rights: Copyright © 2001 Mathematical Society of Japan

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.53 • No. 3 • July, 2001
Back to Top